Skip to Main content Skip to Navigation

hal-01984426v2  Journal articles
Luís AlmeidaMichel DuprezYannick PrivatNicolas Vauchelet. Mosquito population control strategies for fighting against arboviruses
Mathematical Biosciences and Engineering, AIMS Press, 2019, 16 (6), pp.6274-6297. ⟨10.3934/mbe.2019313⟩
hal-00906888v1  Journal articles
Thierry CazenaveFlavio DicksteinFred B. Weissler. Finite-time blowup for a complex Ginzburg-Landau equation
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2013, 45 (1), pp.244-268. ⟨10.1137/120878690⟩
hal-01689571v1  Journal articles
Benoît PerthameNicolas VaucheletZhian Wang. The Flux Limited Keller-Segel System; Properties and Derivation from Kinetic Equations
Revista Matemática Iberoamericana, European Mathematical Society, In press, 36 (2), ⟨10.4171/rmi/1132⟩
hal-01097364v1  Journal articles
Bruno DesprésLise-Marie Imbert-GérardOlivier Lafitte. Singular solutions for the plasma at the resonance
Journal de l'Ecole Polytechnique, Ecole Polytechnique, 2017
hal-03312836v1  Journal articles
Emmanuel AudusseLéa BoittinMartin Parisot. Asymptotic derivation and simulations of a non-local Exner model in large viscosity regime
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2021, 55 (4), pp.1635-1668. ⟨10.1051/m2an/2021031⟩
hal-03104010v2  Journal articles
Krisztian BenyoAyoub CharhabilMohamed Ali DebyaouiYohan Penel. Simulation of Complex Free Surface Flows
ESAIM: Proceedings and Surveys, EDP Sciences, 2021, 70, pp.45-67. ⟨10.1051/proc/202107004⟩
hal-03314915v1  Journal articles
Luis AlmeidaKevin AtsouMarta MarulliDiane PeurichardRémi Tesson. Phase transitions in a two-species model for cell segregation and logistic growth
ESAIM: Proceedings and Surveys, EDP Sciences, 2020, CEMRACS 2018 - Numerical and mathematical modeling for biological and medical applications: deterministic, probabilistic and statistical descriptions, 67, pp.1-15. ⟨10.1051/proc/202067001⟩
hal-01083364v2  Journal articles
Emmanuel AudusseChristophe ChalonsPhilippe Ung. A simple well-balanced and positive numerical scheme for the shallow-water system
Communications in Mathematical Sciences, International Press, 2015, 13 (5), pp.1317-1332. ⟨10.4310/CMS.2015.v13.n5.a11⟩
hal-01807624v2  Journal articles
Luís AlmeidaYannick PrivatMartin StrugarekNicolas Vauchelet. Optimal releases for population replacement strategies, application to Wolbachia
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2019, 51 (4), pp.3170--3194. ⟨10.1137/18M1189841⟩